Back

Title
  • ja An Approximation Theorem on Some Convex Domains
Creator
    • Adachi, Kenzo
Description
  • Other Let Ωbe a convex domain with real analytic boundary which is a generalized type of the complex ellipsoid. Then the approximation theorem in the HP-sense holds in Ω.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.45, p.1-4; 1991
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1991-05-31
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32310
Relation
  • isIdenticalTo NAID 40002768843
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 45, 1-4
File
Oaidate 2021-02-17